MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that for an ar-1922bc, suture anchor, biocomposite pushlock anchor broke while pulling it out.This was detected during a rotator cuff repair procedure on (b)(6) 2024.Ar-1922p was used to prepare bone socket and the anchor broke while pulling it out.The broken pieces were left inside patient.Fragments were not retrieved.Procedure was successfully completed with no patient harm and no secondary procedure.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.Visual evaluation of the photo provided displays the broken tip of the anchor.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Given that the bone quality of the patient was not provided the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; applying excessive forces or prying/leveraging the device during insertion.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1922bc, pushlock, serial/batch number (b)(6), was received for investigation.Visual inspection noted that the eyelet of the device was broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to improper bone prep, misaligned insertion, applying excessive force, or prying/leveraging the device during insertion.The complaint allegation is confirmed.

Brand Name
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21034138
Report Number1220246-2024-09091
Device Sequence Number3969641
Product Code MAI
UDI-Device Identifier00888867022874
UDI-Public(01)00888867022874(11)240116(17)271231(10)15194025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Device Catalogue NumberAR-1922BC
Device Lot Number15194025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/13/2025
04/17/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/05/2025
04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown